# SDR SWAA2022032168785

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB RH FLOOR TO SIDEWALL SUPPORT CORRODED. RBL21; BS747; BS747+5.5'; BS747+8.5'; BS747+10.5'; BS747+14.5'; BS747+15'; BS747+18.5'; BS767. / [01] REMOVED CORROSION ON ACB RH FLOOR TO SIDEWALL SUPPORT RBL 21 ; WORK AREAS BS 747; L 1.0'X W 1.0'; D 0.014'; BS 747+5.5';L 1.0'X W 1.0'X D 0.010'; BS 747+8.5'; L 1.5'; W 0.014'; BS 747+10.5'; L 1.0'X W 1.0'X D 0.004'; BS 747+14.5'; L 1.0'X W 1.0'X D 0.007'; BS 747+15'; L 1.0'X W 1.0'X D 0.011'; BS 747+18.5'; L 1.0'X W 1.0'X D 0.020'; BS 767; L 1.0'X W 1.0'X D 0.010' ; ORIGINAL THICKNESS 0.040'; REMAINING MATERIAL 0.020' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; USE TOOL ; DEPTH GAGE ; ID: ATS2472; S/N: UNKNOWN; DUE: 12/2022;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] WORK IS TO BE FINISHED ON CUSTOMER CARD TTG8Q00ANTR4;[04] VERIFIED COMPLETE.
